A Note on the Immovable Point Theorem for Nonlinear Mappings
DOI:
https://doi.org/10.53469/jrve.2024.6(11).07Keywords:
Fix point theory, convex metric spaces, uniformly normal structure, Banach spaceAbstract
In this paper we discussed the generalization of the findings on fixed-point theorem in a complete convex metric space with uniformly normal structure of Mukherjee and Som as well as Gillespie and Williams.
References
A.A. Gulespie and B. B. Williams, "Some theorem on fixed point in Lipschitz and Kannan type of mappings", J. Math. Anal. Appl, 74 (1980), 382-387.
J. S. Bae, "Reflexivity of a banach space with a uniformly normal structure, proceedings of the american mathematical society", Volume 90, Number 2. February 1984
R.N. Mukheree and T. Som, "A note on fixed point theorems for some nonlinear mappings", Math. Chronicle, 13 (1984), 59-62.
W. Taknusin, "A convexity in metric space and non- expansive mappings", Kodai Math, Sem, Rep. 22 (1970), 142-149.
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2024 Manas Sheth

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.